Facebook Pixel
EmpowHER Guest

Help switching off the Combi-Patch

By Anonymous February 10, 2015 - 9:28am
Rate This

Hi, I've been on the Combi-Patch for five years and need to discontinue it. (I took it for night sweats.) My doctor told me to just take it off and suffer, basically. I've gotten recommendations to take Ashwaganda, Estrovera, or Bezwecken OstaDerm. I saw that some people were taking the Ashwaganda and the Estovera together too. My main worry is transitioning off and then, not taking anything that's going to be just as dangerous as HRT. Plus, I worry my mood will be awful when the estrogen drops suddenly. Good times ....

Add a Comment1 Comments


Hello Anonymous,

Welcome to the EmpowHER community. I cannot recommend treatment for night sweats or the other symptoms associated with menopause. However, I can suggest you visit this website's Night Sweats Treatments page:
in particular, this article, Alternative Ways to Deal with Menopause Symptoms


February 10, 2015 - 10:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Night Sweats

Get Email Updates

Related Topics

Night Sweats Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!